# SDR ABXA9700088

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591015873
- Condition: Cracked
- Location: Bs 1012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, WHILE ACCOMPLISHING AD 92-22-08, THE AFT LOWER CARGO DOOR JAMB WAS FOUND CRACKED AT STATION 1012 BETWEEN LONGERONS 26 AND 27 RIGHT.  THE DOOR JAMB WAS REPAIRED IAW DC-9 SRM 53-05 FIG 44.
